# SDR 2003FA0000243

- Difficulty date: March 1, 2003
- Submitted: March 1, 2003
- Operation: General aviation
- Aircraft: N448ER
- Make and model: Cessna 172R
- Aircraft serial: 17280610
- Aircraft time: 4,450 hours
- Engine: Lyc IO360L2A
- Engine time: 3,477 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 830 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROP SPINNER ON THE 172 RS SERIES CRACKS VERY FREQUENTLY. THE CRACKS RADIATE FROM THE CUT OUT FOR THE PROP BLADES.
